# SDR YENA2024101701354

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASS CABIN AFT ZONE AT BEAM Y1292 AND FR 66-67 POINT WITH CORROSION; REF. MEX WO 1318489,1327754,1328846  N/R S/N: 00418- FLOOR BEAM AT PAS CABIN, SAFT ZONE, AT BEAM Y1292, BTW FRAMES 66-67 REPLACED I.A.W. SRM 51-72-11-911-001, REV 150.
